On domain and range tree languages of superlinear deterministic top-down tree transformations

Dányi, Gábor: On domain and range tree languages of superlinear deterministic top-down tree transformations. Acta cybernetica, (12) 3. pp. 261-277. (1996)

[img] Cikk, tanulmány, mű
cybernetica_012_numb_003_261-277.pdf

Download (914kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1996
Volume: 12
Number: 3
Page Range: pp. 261-277
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 276-277.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12560

Actions (login required)

View Item View Item